Alert archive / New York / Gale Watches in 2014
Gale Watch 13, NWS New York, NY
NWS New York, NY issued this gale watch at Oct 31, 2014, 3:49 AM EDT. It took effect at Nov 1, 2014, 6:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 31, 2014, 3:49 AM EDT (07:49 UTC)
- In effect from
- Nov 1, 2014, 6:00 AM EDT
- Expired
- Oct 31, 2014, 11:18 AM EDT
- In force
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
369 WHUS71 KOKX 310749 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 349 AM EDT FRI OCT 31 2014 ...ROUGH CONDITIONS DEVELOPING FRIDAY NIGHT... ...GALE CONDITIONS POSSIBLE FROM SATURDAY THROUGH SUNDAY... ANZ330-335-338-340-345-350-353-355-311600- /O.CON.KOKX.SC.Y.0092.141031T2200Z-141101T1000Z/ /O.NEW.KOKX.GL.A.0013.141101T1000Z-141102T2200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 349 AM EDT FRI OCT 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT SATURDAY... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY AFTERNOON. * LOCATION...COASTAL OCEAN WATERS SOUTH OF LONG ISLAND...LONG ISLAND SOUND...NEW YORK HARBOR...AND THE BAYS OF LONG ISLAND. * WINDS...NORTHEAST WINDS INCREASE TO 15 TO 25 KT WITH GUSTS UP TO 30 KT TONIGHT. WINDS INCREASE TO GALE FORCE DURING SATURDAY AND BECOME NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT BY SATURDAY NIGHT. * SEAS...BUILDING TO 5 TO 9 FEET ON THE COASTAL OCEAN WATERS...AND TO 3 TO 5 FT ON EASTERN LONG ISLAND SOUND. * TIMING...THE STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED FROM SATURDAY NIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ MALOIT
2 follow-up statements
983 WHUS71 KOKX 310759 CCA MWWOKX URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE NEW YORK NY 359 AM EDT FRI OCT 31 2014 ...ROUGH CONDITIONS DEVELOPING FRIDAY NIGHT... ...GALE CONDITIONS POSSIBLE FROM SATURDAY THROUGH SUNDAY... ANZ330-335-338-340-345-350-353-355-311615- /O.COR.KOKX.SC.Y.0092.141031T2200Z-141101T1000Z/ /O.COR.KOKX.GL.A.0013.141101T1000Z-141102T2200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 359 AM EDT FRI OCT 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT SATURDAY... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY AFTERNOON. * LOCATION...COASTAL OCEAN WATERS SOUTH OF LONG ISLAND...LONG ISLAND SOUND...NEW YORK HARBOR...AND THE BAYS OF LONG ISLAND. * WINDS...NORTHEAST WINDS INCREASE TO 15 TO 25 KT WITH GUSTS UP TO 30 KT TONIGHT. WINDS INCREASE TO GALE FORCE DURING SATURDAY AND BECOME NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT BY SATURDAY NIGHT. * SEAS...BUILDING TO 5 TO 10 FEET ON THE COASTAL OCEAN WATERS...HIGHEST EAST OF MORICHES INLET. SEAS BUILD TO 3 TO 5 FT ON EASTERN LONG ISLAND SOUND. * TIMING...THE STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED FROM SATURDAY NIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ MALOIT
326 WHUS71 KOKX 311518 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1118 AM EDT FRI OCT 31 2014 ...ROUGH CONDITIONS DEVELOPING TONIGHT... ...GALE CONDITIONS FROM SATURDAY THROUGH SUNDAY... ANZ335-338-312330- /O.CON.KOKX.SC.Y.0092.141031T2200Z-141101T1000Z/ /O.UPG.KOKX.GL.A.0013.141101T1000Z-141102T2200Z/ /O.NEW.KOKX.GL.W.0017.141101T1000Z-141102T2200Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 1118 AM EDT FRI OCT 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT SATURDAY... ...GALE WARNING IN EFFECT FROM 6 AM EDT SATURDAY TO 5 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM EDT SATURDAY TO 5 PM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * LOCATION...WESTERN LONG ISLAND SOUND AND NEW YORK HARBOR. * WINDS...NORTHEAST WINDS INCREASE TO 15 TO 25 KT TONIGHT. WINDS INCREASE TO GALE FORCE DURING THE DAY SATURDAY AND BECOME NORTH 25 TO 35 KT WITH GUSTS UP TO 40 KT BY SATURDAY NIGHT. * TIMING...THE STRONGEST WINDS ARE EXPECTED FROM SATURDAY NIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-340-345-350-353-355-312330- /O.CON.KOKX.SC.Y.0092.141031T2200Z-141101T1000Z/ /O.UPG.KOKX.GL.A.0013.141101T1000Z-141102T2200Z/ /O.NEW.KOKX.GL.W.0017.141101T1000Z-141102T2200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1118 AM EDT FRI OCT 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT SATURDAY... ...GALE WARNING IN EFFECT FROM 6 AM EDT SATURDAY TO 5 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM EDT SATURDAY TO 5 PM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * LOCATION...COASTAL OCEAN WATERS SOUTH OF LONG ISLAND...EASTERN LONG ISLAND SOUND...AND THE BAYS OF LONG ISLAND. * WINDS...NORTHEAST WINDS INCREASE TO 15 TO 25 KT WITH GUSTS UP TO 30 KT TONIGHT. WINDS INCREASE TO GALE FORCE SATURDAY MORNING AND BECOME NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT BY SATURDAY NIGHT. * SEAS...BUILDING TO 5 TO 10 FEET ON THE COASTAL OCEAN WATERS...HIGHEST EAST OF MORICHES INLET. SEAS BUILD TO 3 TO 5 FT ON EASTERN LONG ISLAND SOUND. * TIMING...THE STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED FROM SATURDAY NIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale watch went out at Oct 31, 2:00 AM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Oct 31, 2:00 AM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
200 AM EDT FRI OCT 31 2014
.SYNOPSIS...
HIGH PRESSURE WILL BUILD IN OVERNIGHT. LOW PRESSURE DEVELOPS OFF
THE MID ATLANTIC COAST FRIDAY AND TRACKS NORTHEAST. A SECONDARY
LOW FORMING OFF THE MID ATLANTIC COAST ON SATURDAY WILL INTENSIFY
AND HEAD NORTHEAST TO THE CANADIAN MARITIMES BY SUNDAY EVENING.
HIGH PRESSURE WILL BUILD IN BEHIND THIS STORM FROM MONDAY INTO
TUESDAY. A WARM FRONT WILL PASS TO THE NORTH ON TUESDAY...
FOLLOWED BY A SERIES OF FAST MOVING COLD FRONTS WEDNESDAY INTO
THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
MINOR CHANGES MADE THIS UPDATE...MAINLY TO CLEAN UP HOURLY
TEMPERATURE/DEW POINT TRENDS OVER THE NEXT FEW HOURS...BASED ON
LATEST GUIDANCE AND TRENDS IN OBSERVATIONS. THE FORECAST OVERALL
APPEARS ON TRACK.
WITH WEAK PRESSURE GRADIENT ACROSS THE REGION...WIND IS NEARLY
CALM.
STILL ON TRACK MOSTLY CLEAR CONDITIONS OVERNIGHT...HOWEVER CANNOT
RULE OUT FEW-SCT LOWER CLOUDS FROM TIME TO TIME.
LOW TEMPS TONIGHT SHOULD BE NEAR TO SLIGHTLY BELOW NORMAL.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
SHORTWAVE AND WEAK POSITIVE VORTICITY ADVECTION TRACKS OFF THE
MID ATLANTIC COAST...WITH SFC LOW PRESSURE DEVELOPING OFF THE
CAROLINAS. MORE POTENT SHORTWAVE CARVES OUT LOW PRESSURE FRIDAY
NIGHT AS IT ROUNDS THE BASE OF THE MAIN TROUGH OVER THE SOUTHEAST
STATES.
WEAK INVERTED TROUGH EXTENDS NW FROM THE WESTERN ATLANTIC LOW
LATER FRIDAY AND FRIDAY NIGHT. WITH SOME SUPPORT ALOFT...AND A
MOISTENING COLUMN DUE TO INCREASING EAST/NORTHEAST FLOW BELOW H8
HPA...EXPECT LIGHT RAIN TO DEVELOP FRIDAY AFTERNOON. RAIN CHANCES
INCREASE FRIDAY NIGHT...WITH THE BETTER CHANCE ACROSS THE EASTERN
ZONES.
TEMPS ARE EXPECTED TO AVERAGE SLIGHTLY BELOW NORMAL DUE TO
INCREASING CLOUDS AND NE FLOW. NEAR NORMAL READINGS ANTICIPATED
FRIDAY NIGHT. FOLLOWED A MOS BLEND.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
GUIDANCE REMAINS MOSTLY CONSISTENT ON THE EVOLUTION OF A STORM
DEVELOPING OFF THE COAST THIS WEEKEND. FIRST...LOW PRESSURE
MOVING ALONG AN OFFSHORE FRONT WILL BRING MOSTLY LIGHT RAIN TO
THE AREA...ESPECIALLY OVER ERN LONG ISLAND/SE CT WITH CAT
POP...WITH LIKELY POP AS FAR BACK AS NYC METRO. THERE ARE
DIFFERENCES IN TIMING AND RAINFALL AMOUNTS DURING THE DAY SAT
BETWEEN THE LATEST RUNS OF THE MODEL GUIDANCE...WITH THE LATEST
GFS SOONER AND A LITTLE FARTHER EAST...AND THE ECMWF WETTER AND
LATER OUT EAST...HAVE SMOOTHED OUT THESE DIFFERENCES FOR NOW WITH
A GENERAL ALL DAY EVENT.
FOCUS OF RAIN SHOULD GRADUALLY SHIFT TO THE EAST SAT NIGHT...WITH
DECREASING POP AS THIS FIRST LOW LIFTS TO THE NE. PRECIP COULD
BRIEFLY END AS SOME SNOW OR A RAIN/SNOW MIX IN THE HIGHEST
ELEVATIONS WELL NORTH/WEST. AS A STRONGER LOW FORMS NEAR CAPE
HATTERAS AND THEN TRACKS OUTSIDE THE 40N/70W BENCHMARK BY
DAYBREAK SUNDAY...ITS RAINFALL SHOULD REMAIN OFFSHORE AS IT FAILS
TO PHASE WITH THE UPPER TROUGH TO ITS WEST. ITS MORE IMPORTANT
IMPACTS WILL BE AND COOLER CONDITIONS ON SUNDAY...WITH A BRISK N
FLOW AS AS THE LOW INTENSIFIES AND THE PRESSURE GRADIENT TIGHTENS
AROUND BETWEEN IT AND BUILDING HIGH PRESSURE TO THE WEST. THERE
SHOULD ALSO BE PLENTY OF INSTABILITY STRATO CUMULUS AS AN UPPER
TROUGH MOVES ACROSS. HIGHS WILL ONLY BARELY REACH 50 IN NYC METRO
AND LONG ISLAND...AND REMAIN IN THE 40S INLAND.
WINDS WILL DIMINISH SOMEWHAT SUNDAY NIGHT UNDER MOSTLY CLEAR
SKIES...BUT REMAIN STRONG ENOUGH TO PREVENT THE BOUNDARY LAYER
FROM COMPLETELY DECOUPLING IN MOST PLACES. ASA RESULT STUCK CLOSE
TO GUIDANCE LOWS FOR SUNDAY NIGHT AND DID NOT UNDERCUT...WITH LOWS
25-30 WELL INLAND...LOWER 30S MOST ELSEWHERE...AND MID 30S FOR
NYC.
AFTER ONE MORE COOL DAY ON MON WITH HIGHS AGAIN IN THE UPPER 40S
AND LOWER 50S...TEMPS SHOULD MODERATE BACK TO NEAR NORMAL FOR THE
MID WEEK PERIOD AS A WARM FRONT PASSES TO THE NORTH AND HIGH
PRESSURE PASSES TO THE EAST. SHOULD THEN SEE A SERIES OF
WEAK...FAST MOVING COLD FRONTS PASSING THROUGH IN FAST QUASI-
ZONAL FLOW...WITH CHANCE POP FOR RAIN SHOWERS NORTH/WEST OF NYC
ON WED...AND THROUGHOUT THE AREA WED NIGHT INTO THU.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
AS HIGH PRESSURE MOVES NORTHEAST OF THE LOCAL AREA...LOW PRESSURE OVER
THE NORTHERN GREAT LAKES WILL MOVE SOUTHEAST AND LOW PRESSURE WILL DEVELOP
OFF THE CAROLINA COAST. THE LOW OFF THE CAROLINA COAST WILL INTENSIFY
AS IT MOVES SOUTHEAST OF LONG ISLAND TONIGHT AND SATURDAY.
WINDS...N LESS THAN 10 KT THROUGH SUNRISE...BECOMING E NEAR 10 KT BY
15Z...THEN NE INCREASING TO NEAR 15 KT WITH GUSTS NEAR 20 KT AFT 06Z
SAT ALONG THE COAST...INCLUDING THE NYC METRO TERMINALS.
CLOUDS...SCT-BKN 4THSD-5THSD FT THROUGH SUNRISE. VFR CIGS 4THSD-5THSD
FT DEVELOPING FM 14Z-18Z FROM SE TO NW. TIMING WITHIN +/- 2 HOURS.
MVFR CIGS FCST WITH ARRIVAL OF LIGHT RAIN AFT SUNSET THIS EVENING.
.OUTLOOK FOR 06Z SATURDAY THROUGH TUESDAY...
.FRI NIGHT-SAT NIGHT...MVFR OR LOWER IN RAIN. NE-N WINDS 20-25G30-35KT.
.SUNDAY...VFR. NW WINDS 20-25G30-35KT.
.MONDAY AND TUESDAY...VFR.
&&
.MARINE...
MADE MINOR CHANGES THIS UPDATE TO REFLECT THE LATEST TRENDS IN
OBSERVATIONS AND GUIDANCE.
WIND REMAINS NORTHWEST AROUND 12 KT OR LESS WITH MINIMAL
GUSTS...AND SHOULD DIMINISH OVERNIGHT. SEAS RUNNING AROUND 2 FT
ON THE OCEAN AND 1 FT OR LESS ON THE REMAINDER OF THE WATERS.
WINDS REMAIN GENERALLY 10 KT OR LESS THROUGH FRIDAY MORNING...
THEN WINDS INCREASE FRIDAY AFTERNOON AS THE PRESSURE GRADIENT
BEGINS TO INCREASE...WITH THIS MOST NOTABLE AT FIRST OVER THE
EASTERN MOST COASTAL OCEAN WATERS. E-NE WINDS CONTINUE TO
INCREASE FRIDAY NIGHT TO SCA THRESHOLDS.
RELATIVELY TRANQUIL SEAS BUILD LATE FRIDAY AND FRIDAY NIGHT AS THE
WINDS INCREASE. SCA CONDITIONS ARE EXPECTED TO CONTINUE SAT...BUT
IT IS STILL UNCERTAIN WHETHER GALES WILL DEVELOP THAT EARLY DUE
TO TIMING UNCERTAINTY OF AN INITIAL LOW PASSING TO THE SE. GALES
APPEAR MORE LIKELY LATE SAT NIGHT INTO SUNDAY AS STRONGER LOW
PRESSURE DEVELOPS AND PASSES TO THE SE...WITH CAA OVER STILL
RELATIVELY MILD WATERS AND A TIGHTENING PRESSURE GRADIENT.
AFTER SOME LINGERING GALES ON THE ERN OCEAN WATERS SUNDAY
EVENING...SCA CONDITIONS SHOULD OTHERWISE FOLLOW FOR SUNDAY NIGHT
INTO MON FOR MOST WATERS. THEN QUIET CONDITIONS SHOULD RETURN TO
ALL WATERS BY MON NIGHT. INCREASING SW FLOW AHEAD OF A COLD FRONT
COULD BRING A RETURN OF SCA CONDITIONS TO THE ERN OCEAN WATERS
LATE TUE NIGHT-WED.
&&
.HYDROLOGY...
RAINFALL FROM FRI NIGHT THROUGH SAT NIGHT SHOULD REMAIN UNDER A
HALF INCH...WITH THE HIGHER AMOUNTS GENERALLY ACROSS ERN LONG
ISLAND AND SE CT. NO SIGNIFICANT HYDROLOGIC IMPACT EXPECTED.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM EDT
SATURDAY FOR ANZ330-335-338-340-345-350-353-355.
&&
SYNOPSIS...GOODMAN/PW
NEAR TERM...MALOIT/MET/PW
SHORT TERM...PW
LONG TERM...GOODMAN
AVIATION...GC
MARINE...GOODMAN/MALOIT/MET/PW
HYDROLOGY...GOODMAN/PWHazardous weather outlook, Oct 30, 3:59 AM EDT, 23 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 359 AM EDT THU OCT 30 2014 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-311000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 359 AM EDT THU OCT 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-311000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 359 AM EDT THU OCT 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GALES WILL BE POSSIBLE FROM SATURDAY AFTERNOON INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 11:18 AM EDT | Gale Warning | OKX | 72 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.